# SDR IPXA2020062656972

- Difficulty date: June 5, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Cap
- Part number: NYB675414
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT UNDER WING CANTED PANEL CAP IS CRACKED AT STA 1236.8 AND Z= -100.  REPAIRED CRACKED RT UNDER WING CANTED PANEL CAP AT STA 1236.8 AND Z= -100 IAW EO MD11-5310-76799-A. (MAJOR)
